Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Ergodic semigroups of epimorphisms

Author: Daniel Berend
Journal: Trans. Amer. Math. Soc. 289 (1985), 393-407
MSC: Primary 22D40; Secondary 54H15, 54H20
MathSciNet review: 779072
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The conditions for ergodicity of semigroups of epimorphisms of compact groups are studied. In certain cases ergodic semigroups are shown to contain small ergodic subsemigroups. Properties related to ergodicity, such as that of admitting no infinite closed invariant proper subset of the group, are discussed for semigroups of epimorphisms and of affine transformations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D40, 54H15, 54H20

Retrieve articles in all journals with MSC: 22D40, 54H15, 54H20

Additional Information

PII: S 0002-9947(1985)0779072-7
Keywords: Ergodic semigroup, semigroup of epimorphisms, semigroup of affine transformations, compact group, invariant set
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia